# SDR SWAA2023042417717

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 23-29 BS 440-480+11 WL 156.<[01] VERIFIED APPLICABILITY PER SRM 53-30-15-1A-1 AND ID 53-30-15-O-0I-1.  COMPLETED STEPS;[02] VERIFIED CORRECTIVE ACTION 1 AND STEPS 1-3.;[03] LOCATED AND DRILLED NEW THRESHOLD WEB PER SRM 51-40-02 AND DWG # 143A8330;[04] VERIFIED CORRECTIVE ACTION #3.;[05] UPDATED PARTS USAGE;[06] VERIFIED MEASUREMENT TABLE COMPLETED. VERIFIED NO FURTHER ACTION REQUIRED.
